Journal article icon

Journal article

DIAMAGNETIC SHIFTS OF QUANTUM WELL EXCITONS IN STRONG MAGNETIC-FIELDS APPLIED IN THE WELL PLANES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1051/jphyscol:1987548
Journal:
JOURNAL DE PHYSIQUE More from this journal
Volume:
48
Issue:
C-5
Pages:
231-234
Publication date:
1987-11-01
DOI:
ISSN:
0302-0738
Language:
English
Pubs id:
pubs:6907
UUID:
uuid:f5cac910-a30e-4210-803e-234bf821cf34
Local pid:
pubs:6907
Source identifiers:
6907
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP